# SDR CALA2022111603153

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 87,998 hours, 34,532 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: C20215000
- Part serial: 01170
- Condition: Failed
- Location: Brake Sys 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BRAKES SYS 2 FAULT CREW TOOK THESE SCREEN SHOTS, ATTACHED WITH THE LOG PAGE HERE REMOVED AND REPLACED TRANSMITTER REF AMM 32-42-47 PARTS USED: TRANSMITTER NEEDS ADJUSTMENT 31-3242-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1903078  SN OFF 1170 TRANSMITTER, AS  OFF 31-3242-9-0002 1170 ON 31-3242-9-0002 1120 COMPLETED INSTALLATION FROM STEP 4.D. TO END REF AMM 32-42-47-400-001-A. BSCU BITE TEST PASSED OPS CHECK NORMAL.
